Existence of infinitely many solutions for elliptic boundary-value problems with nonsymmetrical critical nonlinearity

Date

2004-11-23

Authors

Di, Geng

Journal Title

Journal ISSN

Volume Title

Publisher

Texas State University-San Marcos, Department of Mathematics

Abstract

In this paper, we study a semilinear elliptic boundary-value problem involving nonsymmetrical term with critical growth on a bounded smooth domain in ℝn. We show the existence of infinitely many weak solutions under the presence of some symmetric sublinear term, the corresponding critical values of the variational functional are negative and go to zero.

Description

Keywords

Dirichlet problem, Critical growth, Non-symmetric perturbation, Infinitely many solutions

Citation

Di, G. (2004). Existence of infinitely many solutions for elliptic boundary-value problems with nonsymmetrical critical nonlinearity. Electronic Journal of Differential Equations, 2004(134), pp. 1-16.

Rights

Attribution 4.0 International

Rights Holder

Rights License